RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 197, Number 3, Pages 524–525 (Mi dan36061)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

A mean-value formula for the eigenfunctions of a second-order elliptic selfadjoint operator

E. I. Moiseev

Lomonosov Moscow State University

Full text: PDF file (198 kB)

Bibliographic databases:
UDC: 517.544.2
Presented: А. Н. Тихонов
Received: 29.10.1970

Citation: E. I. Moiseev, “A mean-value formula for the eigenfunctions of a second-order elliptic selfadjoint operator”, Dokl. Akad. Nauk SSSR, 197:3 (1971), 524–525

Citation in format AMSBIB
\Bibitem{Moi71}
\by E.~I.~Moiseev
\paper A mean-value formula for the eigenfunctions of a second-order elliptic selfadjoint operator
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 197
\issue 3
\pages 524--525
\mathnet{http://mi.mathnet.ru/dan36061}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0282088}
\zmath{https://zbmath.org/?q=an:0224.35071}


Linking options:
  • http://mi.mathnet.ru/eng/dan36061
  • http://mi.mathnet.ru/eng/dan/v197/i3/p524

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. P. Polovinkin, “K svoistvam reshenii lineinykh uravnenii v chastnykh proizvodnykh”, Vestnik ChelGU, 2010, no. 12, 59–66  mathnet
    2. I. P. Polovinkin, “Mean value theorems for linear partial differential equations”, J. Math. Sci. (N. Y.), 197:3 (2014), 399–403  mathnet  crossref  elib
  • Number of views:
    This page:55
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020